English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6491/11663
Visitors : 25202369      Online Users : 70
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/17746

Title: Generalized Fermat, Double Fermat and Newton Sequences
Authors: Du, Bau-Sen;Huang, Sen-Shan;Li, Ming-Chia
Contributors: 數學系
Keywords: Generalized Fermat sequence;Double Fermat sequence;Newton sequence;M�bius inversion formula;Symbolic dynamics;Liouville's formula;Waring's formula;de Polignac's formula
Date: 2003-01
Issue Date: 2013-12-30T06:56:43Z
Publisher: Elsevier
Abstract: In this paper, we discuss the relationship among the generalized Fermat, double Fermat, and Newton sequences. In particular, we show that every double Fermat sequence is a generalized Fermat sequence, and the set of generalized Fermat sequences, as well as the set of double Fermat sequences, is closed under term-by-term multiplication. We also prove that every Newton sequence is a generalized Fermat sequence and vice versa. Finally, we show that double Fermat sequences are Newton sequences generated by certain sequences of integers. An approach of symbolic dynamical systems is used to obtain congruence identities.
Relation: Journal of Number Theory, 98(1): 172-183
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback